# SDR HYIA14834LEFT

- Difficulty date: April 17, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Propeller: Hamstd 14SF5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SF13M1R0AD
- Part serial: 855542
- Condition: Cracked
- Location: Propeller
- Part time: 33,398 hours
- Component: Propeller, Hamstd
- Component part number: 14SF5
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED POSSIBLE CRACK OF PROPELLER BLADE LEADING EDGE SHEATH.  REMOVED AND REPLACED BLADE AS A PRECAUTION.
